MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. TRANSCEND STAIR CHAIR W/POWERTRAXX

FERNO-WASHINGTON, INC. TRANSCEND STAIR CHAIR W/POWERTRAXX
Model Number 0731403
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a wheel on the stair chair came loose and bent the bolt.It was not reported that this occurred during a patient transport nor were any injuries alleged as a result.A replacement wheel was provided for the repair.

Brand Name
TRANSCEND STAIR CHAIR W/POWERTRAXX
Common Device Name
TRANSCEND STAIR CHAIR W/POWERTRAXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key21324182
Report Number1523574-2025-00001
Device Sequence Number20946638
Product Code FPO
UDI-Device Identifier00190790004064
UDI-Public(01)00190790004064(11)230803
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0731403
Device Catalogue Number0731403
Device Lot NumberM606210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown